# SDR 2002FA0000723

- Difficulty date: June 8, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Part time: 84,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BULKHEAD PANELS) FOUND DURING (D) CHECK INSPECTION.  RIGHT W/W STA. 980 CNAT BULKHEAD PANELS HAVE CORROSION SPOTS FROM LONG 24R TO LONGERON 25R.
